1. Dear Drugs-Forum readers: We are a small non-profit that runs one of the most read drug information & addiction help websites in the world. We serve over 4 million readers per month, and have costs like all popular websites: servers, hosting, licenses and software. To protect our independence we do not run ads. We take no government funds. We run on donations which average $25. If everyone reading this would donate $5 then this fund raiser would be done in an hour. If Drugs-Forum is useful to you, take one minute to keep it online another year by donating whatever you can today. Donations are currently not sufficient to pay our bills and keep the site up. Your help is most welcome. Thank you.
    PLEASE HELP
  1. chupamivergaguey
    I call it a problem, but it's more in the "issue" phase. Shoutout to @lasvegasEd who's currently fighting real battles with some pretty unpleasant stakes.

    An hour ago I took a 27mg sublingual/oral dose of AH-7921. It started out sublingual but ended up oral, as my stomach has again become able to, well, "stomach" swallowing the stuff. For several months swallowing would make me vomit and I just spit it out after about 15 minutes or so.

    I've been taking about 30-120mg sublingually and/or orally for about 5 months, with a mean of 90mg per day (no idea what the SD would be, maybe 15?). Lately I've accepted that there ain't no more AH on the planet that's available and whatever I have is the last I will probably ever see in my lifetime. I'm stuck in this borderlands and taper vs. recreation with the daily recreation part needing to stop.

    Life is complex and the factors at play are too numerous to list. Crossectional data is incredibly limited and should never be taken as reality. Nevertheless, I'll try to crank a narrative out of a series of cross-sections. In general, I don't know how long the WD is going to last, which is bothersome, and I can't get myself to a point where I say "OK, the rest is for emergency/taper purposes."

    Here's how the last week went.

    10am on Tuesday: took about 30mg, was OK for several hours.

    9pm on Tuesday: Ate an entire can of cinnamon rolls, a cup of ice cream, and a bunch of jelly beans.

    6am Wednesday: Woke up with a horrible sugar hangover but was able to function with about 20mg of AH.

    7pm Wednesday: The telltale beginnings of opiate WD emerge: restless legs, cold-hot flashes, mild sweats, periods of sleep, but unable to sleep most of the night. Moderate anal leakage during period of sleep.

    6:30am Thursday: opiate WD symptoms still at same level, but subside a little to make room for fairly normal functioning.

    9am-9pm Thursday: Most opioid symptoms gone but replaced by mild benzo WD symptoms. Take .5mg clonazepam.

    9:30pm-5am: Sleep with REM, but frequently interrupted. Mild anal leakage.

    5am-6am Friday: unable to return to sleep, I finally get up fling tired.

    6am-6pm Friday: Mild feeling of benzo WD; functional throughout the day.

    6:30 pm: Buy a bottle of red wine and a pouch of Red man - WTF am I thinking? This will not end well.

    7:00pm Friday: Another 30mg dose of AH


    I have no point with this other than to create a record. The AH WD creates a brain sensation very similar to benzo WD but it seems I can get some sleep if I actually take a benzo, even if that sleep is short-lived. I assume this suggests that AH is GABAergic in addition to being opioid.

Comments

To make a comment simply sign up and become a member!